Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 11, Number 3 (2017), 497-512.
On the existence of at least a solution for functional integral equations via measure of noncompactness
In this article, we use fixed-point methods and measure of noncompactness theory to focus on the problem of establishing the existence of at least a solution for the following functional integral equation
in the space of all bounded and continuous real functions on , under suitable assumptions on and . Also, we establish an extension of Darbo’s fixed-point theorem and discuss some consequences.
Banach J. Math. Anal., Volume 11, Number 3 (2017), 497-512.
Received: 18 June 2016
Accepted: 28 July 2016
First available in Project Euclid: 19 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H08: Measures of noncompactness and condensing mappings, K-set contractions, etc.
Secondary: 45N05: Abstract integral equations, integral equations in abstract spaces 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]
Vetro, Calogero; Vetro, Francesca. On the existence of at least a solution for functional integral equations via measure of noncompactness. Banach J. Math. Anal. 11 (2017), no. 3, 497--512. doi:10.1215/17358787-2017-0003. https://projecteuclid.org/euclid.bjma/1492618126